# SDR UALA2009092303000

- Difficulty date: September 22, 2009
- Submitted: September 24, 2009
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 75,610 hours, 12,286 cycles
- Engine: Pwa PW4060
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Processor
- Part number: HG1057LR02
- Part serial: 3
- Condition: Malfunctioned
- Location: Fuel Indicator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RIGHT FUEL QTY INDICATOR AND TOTALIZER INOP BLANKS OUT.  TRIED NEW FUEL PROCESSOR UNIT AND COCKPIT FUEL INDICATOR NO HELP, SUSPECT TANK UNITS.  SUGGEST CHECK HI-Z & LO-Z CONN'S FOR CONDITION AND SECURITY FOR RT TANK.  REPLACED FUEL QUANTITY PROBE NR 8 IN RT TANK.  BITE CHECKED FUEL QUANTITY PROCESSOR AND NO FAULTS INDICATED.  LEAK CHECKED FUEL TANK ACCESS PANEL 641EB.  NO LEAKS NOTED.  REPLACED PROCESSOR DUE TO CODE 88 DISPLAYED WHEN DOING BITE CHECK.  SHOULD HAVE DISPLAYED FAULT CODE OR 00.  NORMAL OPS NOTED DURING OFF LOAD OF 6000 LBS OF FUEL.
